Title

Continuous-time predator–prey models with parasites

Document Type

Article

Date of Original Version

1-1-2009

Abstract

We study a deterministic continuous-time predator–prey model with parasites, where the prey population is the intermediate host for the parasites. It is assumed that the parasites can affect the behavior of the predator–prey interaction due to infection. The asymptotic dynamics of the system are investigated. A stochastic version of the model is also presented and numerically simulated. We then compare and contrast the two types of models. © 2009 Taylor & Francis Group, LLC.

Publication Title

Journal of Biological Dynamics

Volume

3

Issue

1

Share

COinS